# SDR 9JLA20140617001

- Difficulty date: June 10, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 45149
- Aircraft time: 4,293 hours, 3,131 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463475G0131
- Condition: Ruptured
- Location: Lt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

JUST FINISHED UP POST MX AIRFRAME & ENG CHECKS & WERE TAXIING BACK ONTO THE FBO RAMP FROM THE RUNUP AREA WHEN THEY HEARD A HYD PUMP CAVITATE & NOTED PRESS LOSS ON THE LT SIDE.  THEY THOUGHT THEY HAD AN AIR BUBBLE FROM ALL OF THE COMPONENTS THAT HAD BEEN REMOVED FOR THE INSPECTION & TRIED TO CYCLE DIFFERENT SYS TO MOVE FLUIDS. WHILE DOING THIS THE RT HYD PUMP STARTED TO LOSE & REGAIN PRESS SO THEY WERE ABLE TO TAXI TO THE HANGAR BEFORE THEY LOST ALL HYD PRESS.  AFTER EXITING THE ACFT THEY FOUND FLUID RUNNING OUT OF THE LT NACELLE & SLEEVE OFF OF IT & AND FOUND THE LINE LINKED & RUPTURED.  IT WOULD HAVE BEEN VERY DIFFICULT THE IDENTIFY THE KINK IN THE HYD LINE DURING NORMAL MX BECAUSE OF THE FIRE SLEEVE OVER THE LINE.  THIS LINE ALSO APPEARED TO BE A FACTORY INSTALLED HOSE ASSEMBLY.  THERE ARE SEVERAL OTHER SERVICE DIFFICULTY REPORTS VERY SIMILAR TO THIS REPORT.
